SID.ir New Version

Paper Information

Journal:   JOURNAL OF ELECTRONIC AND CYBER DEFENCE   WINTER 2018 , Volume 5 , Number 4 (20) ; Page(s) 17 To 27.
 
Paper: 

Chaos Synchronization Using Differential Equations And The Universal Approximation Theorem With Application To Secure Communication And Cryptography

 
 
Author(s):  Majidi M.H.*, Khorashadizadeh S.
 
* UNIVERSITY OF BIRJAND
 
Abstract: 
In this paper, a new method has been presented for chaos synchronization using a nonlinear controller. In most so-far presented approaches, it is assumed that the mathematical models of the transmitter and reciever are completely the same. Due to the non-identical environmental circumstances in the transmitter and receiver and the influence of temperature on the chaotic system parameters, this assumption is not true. In this paper, a novel approach, in which uncertainties are modeled by a linear diffential equation with unknown constant coefficients, has been presented for estimation of these uncertainties. Since this function satisfies the conditions of the universal approximation theorem, it can estimate nonlinear functions with arbitrary small approximation error. However, since the coefficients are unknown, the parameters of these functions are unknown and should be estimated using the adaptation laws derived from the synchronization analysis. Simulation results verify the effectiveness of the proposed estimator. In comparison with other controllers such as fuzzy sliding mode controllers, the proposed controller response is faster. Moreover, its application in secure communications and cryptography has been studied, as well.
 
Keyword(s): CHAOS SYNCHRONIZATION, SECURE COMMUNICATION, CRYPTOGRAPHY, DIFFERENTIAL EQUATIONS, THE UNIVERSAL APPROXIMATION THEOREM
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

MAJIDI, M., & KHORASHADIZADEH, S. (2018). CHAOS SYNCHRONIZATION USING DIFFERENTIAL EQUATIONS AND THE UNIVERSAL APPROXIMATION THEOREM WITH APPLICATION TO SECURE COMMUNICATION AND CRYPTOGRAPHY. JOURNAL OF ELECTRONIC AND CYBER DEFENCE, 5(4 (20) ), 17-27. https://www.sid.ir/en/journal/ViewPaper.aspx?id=569386



Vancouver: Copy

MAJIDI M.H., KHORASHADIZADEH S.. CHAOS SYNCHRONIZATION USING DIFFERENTIAL EQUATIONS AND THE UNIVERSAL APPROXIMATION THEOREM WITH APPLICATION TO SECURE COMMUNICATION AND CRYPTOGRAPHY. JOURNAL OF ELECTRONIC AND CYBER DEFENCE. 2018 [cited 2022May29];5(4 (20) ):17-27. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569386



IEEE: Copy

MAJIDI, M., KHORASHADIZADEH, S., 2018. CHAOS SYNCHRONIZATION USING DIFFERENTIAL EQUATIONS AND THE UNIVERSAL APPROXIMATION THEOREM WITH APPLICATION TO SECURE COMMUNICATION AND CRYPTOGRAPHY. JOURNAL OF ELECTRONIC AND CYBER DEFENCE, [online] 5(4 (20) ), pp.17-27. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569386.



 
 
Persian Abstract Yearly Visit 71
 
 
Latest on Blog
Enter SID Blog